Open Access
2013 On Dimension Extension of a Class of Iterative Equations
Juan Su, Xinhan Dong
Abstr. Appl. Anal. 2013(SI22): 1-7 (2013). DOI: 10.1155/2013/180184


This investigation aims at studying some special properties (convergence, polynomial preservation order, and orthogonal symmetry) of a class of r-dimension iterative equations, whose state variables are described by the following nonlinear iterative equation: ϕ n ( x ) = T ( ϕ n 1 ( x ) ) : = j = 0 m H j ϕ n 1 ( 2 x k ) . The obtained results in this paper are complementary to some published results. As an application, we construct orthogonal symmetric multiwavelet with additional vanishing moments. Two examples are also arranged to demonstrate the correctness and effectiveness of the main results.


Download Citation

Juan Su. Xinhan Dong. "On Dimension Extension of a Class of Iterative Equations." Abstr. Appl. Anal. 2013 (SI22) 1 - 7, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.39009
MathSciNet: MR3044903
Digital Object Identifier: 10.1155/2013/180184

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI22 • 2013
Back to Top